ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Poornima, S (1982) Multipliers of Sobolev spaces. In: Journal of Functional Analysis, 45 (1). pp. 1-28.

Poornima, S (1981) Multipliers On The Sobolev Space. In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 292 (3). pp. 195-196.

Poornima, S (1980) Multipliers Of Segal Algebras And Related Classes On The Real Line. In: Indian Journal Of Pure & Applied Mathematics, 12 (5). pp. 566-579.

Editorials/Short Communications

Poornima, S (1981) Multipliers Of Segal Algebras And Related Classes On The Real Line. In: Indian Journal of Pure and Applied Mathematics, 12 (5). pp. 566-579.

This list was generated on Fri Oct 24 14:00:22 2014 IST.